MathSciNet Relay Station
MathSciNet bibliographic data
MR624922 (82j:30071) 30F40 (20H10)
Nicholls, P. J. Kleinian groups of divergence type. Proc. Amer. Math. Soc. 83 (1981), no. 2, 319–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement